Doctor insights on:
Difference Between Motrin And Ibuprofen
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Can I give my 13 month daughter children's Motrin (ibuprofen) or just infants? Is there a difference besides the concentration?
Motrin: Yes you can, If you provide her weight, I would give the dose, you can ask your pediatrician or follow instructions on the bottle according to weight not age. Good luck. ...Read more
Same med: Since they are the same drug (just different brand names), max dosing is to be watched. 800 mg every 6-8 hours is max for a full sized adult. ...Read more
Depends.: If you are a healthy adult, with no kidney issues, you can take 800mg every 8 hours. ...Read more
Yes, long term: The long term effects on the kidneys is harmful. ...Read more
None: You can typically mix most medications with motrin. Tylenol (acetaminophen) should be spaced out from motrin if additional anti-pyretic (fever) medication is needed. Childrens advil is the same medication and should not be given together. Antibiotics, or other medication can be given at same time. If you have additional concerns, you can request consult. ...Read more
Ibuprofen: Advil and Motrin are actually different brand names of the same medicine, a NSAID. Generally, ibuprofen should not be taken in lesser than 4-6 hour intervals and the total dose should not be more than 2400mg per day. Excess or long term use can result in stomach and kidney problems. ...Read more
How long do I need to wait after taking 2 200mg motrin tablets before taking a ibuprofen 800 tablet? Thank you
Overdose: Technically taking more than the recommended dose per the age or weight of a child is considered an overdose. However, that does not mean that this will make the child ill. I would follow up with the child's pediatrician to discuss an appropriate amount based on the child's weight. ...Read more
I've taken 2000 mg of motrin and 10 x 81 mg of advil (ibuprofen). When should I feel side effects and what would they be?
Can't answer: Not allowed to answer personal medical questions like that on health tap. Call poison control center in your area. ...Read more
Yes: They are not even remotely related to each other. ...Read more
Warm compress: Moist heat or warm compress will help. Thank you. ...Read more
Tylenol (acetaminophen): Or acetominophen.Get a more detailed answer ›
What can I take for a headache when I can't take any over-the-counter motrin or advil (ibuprofen)?
I am having episodes of facial pain and not sure if sinus. Should I try motrin and Advil (ibuprofen) first?
See your PCP first: Your primary care provider can help you determine diagnosis, treatment or when it’s best to see a specialist and which specialist to see. Your PCP will review your request and, if needed, refer you directly to a specialist or labs without an office visit. Take care. ...Read more
I just got braces and the pain is very intense and Advil (ibuprofen) and Motrin aren't doing the trick. What should I do?
BraceYourselfForThis: Call your dentist and ask for something stronger to get you through the next 2 or 3 days, with a little extra just in case. Sometimes they've been tightened too much and have to be loosened a little, but not often. If they give you a problem on the phone, go to the office and insist you need help. Cry if you have to. Just don't be aggressive or pushy, just insistent. I'm sure they'll oblige you. ...Read more
What to do if I have headaches like, everyday. Is it bad if I take children's motrin (ibuprofen) (the liquid kind) everyday?
My 8yr old daughter accidentally took 10ml of children's Motrin (ibuprofen) twice! One after another so 40ml. What should I do??
Don't worry: Give her some food and maybe 10ml mylanta--she should be fine ...Read more
What is better to take motrin 800 or a couple of low dose ibuprofen? I have severe pain but im not sure which med. Is worse for you.
Same medication: Ibuprofen is the same thing as Motrin. There is less stomach irritation from one 800 mg Motrin as opposed to 4 200 mg. Ibuprofen, because the total surface area (in contact with stomach) is less with one pill than with 4 pills. Take one 800 mg with food. Don't take if not prescribed or if you have any abdominal pain nausea, vomiting, diarrhea. If no better, see doc today. ...Read more
Hi I have fever with severe caugh and cold. My fever is like 101. I am taking Advil (ibuprofen) and Motrin. Is that ok? Which medicine I can for my caugh?
Activated charcoal: If presenting to the er within 1-2 hours of ingestion, activated charcoal can be administered to reduce absorption. Otherwise, physicians treat the symptoms of advil (ibuprofen) overdose, mainly maintaining cardiac, respiratory, and renal functioning such as IV fluids. ...Read more
I have arthitis in the neck, knees, and elbows. Which is better advil, (ibuprofen) motrin, or alieve. What woud be the recommended dosage?
Advil (ibuprofen) and Motrin R: The same. They r both ibuprofen. Aleve (naproxen) is Naproxen sodium. Nsaids are all about the same, but some seem to work better for one person than another. Try what u like; use the dose listed on the bottle. I see that I have GI problems, so b sure to continue on those meds. Take nsaids with food. Take care. ...Read more
- Talk to a doctor online
- Difference between nanumentone and motrin
- What is the difference between over-the-counter motrin and prescribed motrin?
- Is ibuprofen and motrin the same thing?
- Motrin or ibuprofen for cramps
- Motrin or ibuprofen okay to take with steroid and narcotic
- Difference between sinus and fistula
- Difference between dvt and cvi
- Difference between lactogen and isomil
- What is the difference between ibuprofen and aleve?